# SDR MASA200700293

- Difficulty date: June 1, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 26,909 hours, 23,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2923 IAD - FWD ISLE EXIT LIGHT STRIP INOP.  MX RECONNECTED FWD STRIP.  OP CK GOOD.
